# SDR UALA2012101205815

- Difficulty date: October 10, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 47,526 hours, 18,784 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM-LOW.  RECORD PRESSURE PRIOR TO SERVICING.  CONFIRMED PRESS DOWN TO APPROX 980 PSI.  REMOVED AND SERVICED CREW BOTTLE PER AMM.  OPS AND LEAK CHECKS GOOD.  SAFETIED VALVE OPEN AFTER BOTTLE RE-INSTALLED.
